Furman, Alex
On the multiplicative ergodic theorem for uniquely ergodic systems
Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 6 , p. 797-815
Zbl 0892.60011 | MR 1484541 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1997__33_6_797_0

Bibliographie

[1] J.E. Cohen, H. Kesten and M. Newman (editors), Oseledec's multiplicative ergodic theorem: a proof, Contemporary Mathematics, Vol. 50, 1986, pp. 23-30. Zbl 0607.60026

[2] H. Furstenberg and H. Kesten, Products of random matrices, Ann. Math. Stat., Vol. 31, 1960, pp. 457-489. MR 121828 | Zbl 0137.35501

[3] E. Glasner and B. Weiss, On the construction of minimal skew-products, Israel J. Math., Vol. 34, 1979, pp. 321-336. MR 570889 | Zbl 0434.54032

[4] M.R. Herman, Construction d'un difféomorphisme minimal d'entropie topologique non nulle, Ergod. Th. and Dyn. Sys., Vol. 1, No. 1, 1981, pp. 65-76. MR 627787 | Zbl 0469.58008

[5] Y. Katznelson and B. Weiss, A simple proof of some ergodic theorems, Israel J. Math., Vol. 42, No. 4, 1982, pp. 291-296. MR 682312 | Zbl 0546.28013

[6] J.F.C. Kingman, The ergodic theory of subadditive stochastic processes, J. Royal Stat. Soc., Vol. B30, 1968, pp. 499-510. MR 254907 | Zbl 0182.22802

[7] O. Knill, The upper Lyapunov exponent of SL2(R) cocycles: discontinuity and the problem of positivity, in Lecture Notes in Math., Vol. 1186, Lyapunov exponents, Berlin-Heidelberg-New York, pp. 86-97. MR 1178949 | Zbl 0746.58050

[8] O. Knill, Positive Lyapunov exponents for a dense set of bounded measurable SL2 (R)- cocycles, Ergod. Th. and Dyn. Syst., Vol. 12, No.2, 1992, pp. 319-331. MR 1176626 | Zbl 0759.58025

[9] M.G. Nerurkar, Typical SL2 (R) valued cocycles arising from strongly accessible linear differential systems have non-zero Lyapunov exponents, preprint.

[10] V.I. Oseledec, A multiplicative ergodic theorem. Lyapunov characteristic numbers for dynamical systems. Trans. Moscow Math. Soc., Vol. 19, 1968, pp. 197-231. MR 240280 | Zbl 0236.93034

[11] P. Walters, Unique ergodicity and matrix products, in Lecture Notes in Math., Vol 1186, Lyapunov exponents, Berlin-Heidelberg-New York, pp. 37-56. Zbl 0604.60011